Researcher Page

사진
Kwak, Sijong (곽시종)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
Algebraic Geometry and Commutative Algebra, Commutative Algebra, Combinatorics
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
    1
    Article
    The regularity of partial elimination ideals, Castelnuovo normality and syzygies

    Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.533, pp.1 - 16, 2019-09

    2
    Article
    Geometric properties of projective manifolds of small degree

    Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.160, no.2, pp.257 - 277, 2016-03

    3
    Article
    On syzygies, degree, and geometric properties of projective schemes with property N-3,N-p

    Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.219, no.7, pp.2724 - 2739, 2015-07

    4
    Article
    Sharp bounds for higher linear syzygies and classifications of projective varieties

    Han, Kangjin; Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.361, no.1-2, pp.535 - 561, 2015-02

    5
    Article
    Generic initial ideals of singular curves in graded lexicographic order

    Ahn, Jeaman; Kwak, Sijongresearcher; Song, YeongSeok, JOURNAL OF ALGEBRA, v.372, pp.584 - 594, 2012-12

    6
    Article
    ANALYSIS ON SOME INFINITE MODULES, INNER PROJECTION, AND APPLICATIONS

    Han, Kangjin; Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.364, no.11, pp.5791 - 5812, 2012-11

    7
    Article
    The degree complexity of smooth surfaces of codimension 2

    Ahn, Jeaman; Kwak, Sijongresearcher; Song, Yeongseok, JOURNAL OF SYMBOLIC COMPUTATION, v.47, no.5, pp.568 - 581, 2012-05

    8
    Article
    Graded mapping cone theorem, multisecants and syzygies

    Ahn, J; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.331, no.1, pp.243 - 262, 2011-04

    9
    Article
    REMARKS ON SYZYGIES OF THE SECTION MODULES AND GEOMETRY OF PROJECTIVE VARIETIES

    Choi, Y; Kang,; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.39, no.7, pp.2519 - 2531, 2011

    10
    Article
    On syzygies of non-complete embedding of projective varieties

    Choi, Y; Kwak, Sijongresearcher; Park, E, MATHEMATISCHE ZEITSCHRIFT, v.258, no.2, pp.463 - 475, 2008-02

    11
    Article
    Higher linear syzygies of inner projections

    Choi, Y; Kang, PL; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.305, no.2, pp.859 - 876, 2006-11

    12
    Article
    Projections of projective curves with higher linear syzygies

    Choi, Y; Kwak, Sijongresearcher; Kang, PL, COMMUNICATIONS IN ALGEBRA, v.33, no.7, pp.2299 - 2305, 2005

    13
    Article
    On the regularity of codimension two surfaces and threefolds with singular loci

    Choi, Y; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.33, no.6, pp.1785 - 1794, 2005

    14
    Article
    Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces

    Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.357, no.9, pp.3553 - 3566, 2005

    15
    Article
    Some effects of property N-p on the higher normality and defining equations of nonlinearly normal varieties

    Kwak, Sijongresearcher; Park, E, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.582, pp.87 - 105, 2005

    16
    Article
    Remarks on the defining equations of smooth threefolds in P-5

    Choi, Y; Kwak, Sijongresearcher, GEOMETRIAE DEDICATA, v.96, no.1, pp.151 - 159, 2003-02

    17
    Article
    Smooth threefolds in P-5 without apparent triple or quadruple points and a quadruple-point formula

    Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.320, no.4, pp.649 - 664, 2001-08

    18
    Article
    Generic projections, the equations defining projective varieties and Castelnuovo regularity

    Kwak, Sijongresearcher, MATHEMATISCHE ZEITSCHRIFT, v.234, no.3, pp.413 - 434, 2000-07

    19
    Article
    A Tour on Classical Theorems on Multisecant Lines of Projective Varieties and Problems

    Kwak, Sijongresearcher, TRENDS IN MATHEMATICS, v.2, no.1, pp.129 - 134, 1999-01

    20
    Article
    Castelnuovo-Mumford regularity bound for smooth threefolds in P-5 and extremal examples

    Kwak, Sijongresearcher, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.509, pp.21 - 34, 1999

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0